# SDR DALA2020082002829

- Difficulty date: August 19, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 67,588 hours, 8,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FINAL CABIN SERVICE CHECK. FOUND THE R/H AFT CABIN SEATING EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: REPLACED BATTERY AND EPSU W/O BATTERY PER A330 AMM 33-51-38. OPS IS GOOD
